Forum

× Welcome click the New Topic button to post

Benign or Cancerous tumor, Do you get BCG for both

4 years 9 months ago #47997 by Jay
Thanks, I go for my second BCG tomorrow, Monday. I thought the symptoms would get better towards the end of the week before the next treatment but seemed to get worse? Like I hear, everyone is different. I was anxious for these treatments to start, not looking forward to the next 5. I appreciate all the input from everyone, this isn't an experience any of us wanted to take! The bummer with me, they found the bladder cancer while looking at everything during my prostate scans, which will hopefully be taken care of after this! Jay

Please Log in or Create an account to join the conversation.

4 years 9 months ago - 4 years 9 months ago #47988 by Alan
Jay,

Everyone reacts a little different. I remember the urge was so bad after a few weeks that on the day of another installation I would make sure I knew where the restroom was because when it hit I had about 15-30 seconds to find it. It would pass after 12-24 hours. Drinking lots of water helped.

It still beats chemo!

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
The following user(s) said Thank You: Jay

Please Log in or Create an account to join the conversation.

4 years 9 months ago #47966 by Jay
Thanks, I might just try one:-)

Please Log in or Create an account to join the conversation.

4 years 9 months ago #47965 by sara.anne
Jay, those pills that you have are not pain-killers or narcotics. They are related to dyes (which is why some of the body fluids turn colors temporarily) and they just calm down the irritation in the bladder lining just like a salve would itches on the skin. Not a big deal to take them!!!

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator
The following user(s) said Thank You: Jay

Please Log in or Create an account to join the conversation.

4 years 9 months ago #47964 by Jay
Yes, pushing the water, no meds unless it unbearable! I've never been a big fan of pills except when there is no choice, try not to for pain, then if when I do use them, they work rather well. This medication just blew me away when it stated soft contact lenses could be discolored! Let me tell you, this forum is GREAT, nice to know that your body isn't totally messed up, really helps your mind also. As I've read, Take a Deep Breath, it helps. Thanks, Jay

Please Log in or Create an account to join the conversation.

4 years 9 months ago #47963 by sara.anne
Yes, Jay. What you are experiencing is perfectly normal. It indicates that the BCG is WORKING...which is exactly why you are having it! Are you turning orange or blue with the meds the doc gave you :laugh: ! Are you drinking lots of water?
That should help.

The meds should help, and you shouldn't need them for more than a day or so.

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator
The following user(s) said Thank You: Jay

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 1 User and 1129 Guests 
Regor's AvatarRegor

Legend: Site Administrator Global Moderator User Banned

Statistics

Today Total Opened: 0 Today Total Answered: 5 Latest User: ericjohnson1135
Yesterday Total Opened: 1 Yesterday Total Answered: 7
Total Posts: 52810 Total Subjects: 6871 Total Users: 8450
Powered by Kunena Forum